MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ORTHO TOTAL JOINT TRACECART®; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. ORTHO TOTAL JOINT TRACECART®; GENERAL SURGERY TRAY (KIT)
Model Number 53-1831
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 09/30/2024 reporting a yankauer suction broke during a surgery in the operating room.The sample was discarded and is not available for return to deroyal.A supplier corrective action request (scar) was issued to the yankauer supplier cardinal health.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
A yankauer suction broke during a surgery in the operating room.
 
Additional Manufacturer Narrative
A user facility medwatch report (mw5160207) was received on 10/31/2024 reporting the yankauer from ortho pack broke during surgery.No injury was reported.A supplier corrective action request (scar) was issued to the (b)(4).The device was not returned for evaluation; therefore, a root cause could not be determined by the supplier cardinal health.Cardinal health reviewed their device history record (dhr), and no anomalies related to the reported issue were observed.There have been no similar reports for this sku and lot in the past 12 months.Due to the root cause finding there were no corrective and preventive actions taken by cardinal health.Cardinal health will continue to track and trend through their monitoring programs and take actions as applicable.Deroyal reviewed the production records, and no issues were found.An inventory check of the yankauer was made by deroyal, a total of 25 of the (b)(4) was inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ORTHO TOTAL JOINT TRACECART®
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key20358628
Report Number3005011024-2024-00013
Device Sequence Number20625719
Product Code LRO
UDI-Device Identifier00749756598088
UDI-Public00749756598088
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number53-1831
Device Lot Number60890244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown